# SDR SWAA2021071995102

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT CRACKED BS 312-328 LBL 45 WL 208.  REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0 AND DWG 141A5410.  INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 141A5400.
